# SDR FDEA201806261580

- Difficulty date: June 26, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 32,681 hours, 17,759 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650003
- Part serial: FH1194
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP, OUTBOARD END STATIC WICK BASE IS LOOSE AND CORRODED ACCOMPLISHED EA 6-5750-T0340592 STEPS 1 THRU 8 DATED 06/20/18. TITLE: WINGS - FLIGHT   SURFACES - RT O/B FLAP, OUTER TRAILING EDGE UPPER SKIN CORROSION BELOW STATIC DISCHARGER. TRIMOUT / DOUBLER REPAIR  MAJOR REPAIR.
